Growth and coefficient estimates for uniformly locally univalent functions on the unit disk

Yong Chang Kim, Toshiyuki Sugawa

Research output: Contribution to journalArticle

37 Citations (Scopus)

Abstract

In this note we shall give a sharpd istortion estimate for a uniformly locally univalent holomorphic function on the unit disk in terms of the norm of pre-Schwarzian derivative. As applications, we shall investigate the growth of coefficients and integral means of such a function and mention a connection with Hardy spaces. We also give norm estimates for typical classes of univalent functions.

Original languageEnglish
Pages (from-to)179-200
Number of pages22
JournalRocky Mountain Journal of Mathematics
Volume32
Issue number1
DOIs
Publication statusPublished - 2002 Jan 1
Externally publishedYes

Keywords

  • Coefficient estimate
  • Growth estimate
  • Pre-Schwarzian derivative
  • Uniformly locally univalent

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Growth and coefficient estimates for uniformly locally univalent functions on the unit disk'. Together they form a unique fingerprint.

  • Cite this